# SDR 7C7A2022122100043

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,659 hours, 39,844 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 2854
- Condition: Failed
- Location: Hyd System
- Part time: 34,659 hours, 39,844 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"RUD FULL PRESS CAME ON INTERMITTENTLY" CHANGED 1&2 RUD FULL PRESS SWITCHES
